# SDR REXA2015063000630

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 24,164 hours, 21,229 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN HOSE FOUND LEAKING DURING INSTALLATION & LEAK CHECKS OF CREW OXYGEN STOWAGE BOX.  R & R OXYGEN HOSE IAW AMM 35-11-15.  OPERATIONS & LEAK CHECKED GOOD.  OK FOR SERVICE.
